Automorphismes des surfaces algébriques non complètes
Publications mathématiques et informatique de Rennes no. S3  (1980), p. 169-185
@article{PSMIR_1980___S3_169_0,
     author = {Bertin, Jos\'e},
     title = {Automorphismes des surfaces alg\'ebriques non compl\`etes},
     journal = {Publications math\'ematiques et informatique de Rennes},
     publisher = {D\'epartement de Math\'ematiques et Informatique, Universit\'e de Rennes},
     number = {S3},
     year = {1980},
     pages = {169-185},
     language = {fr},
     url = {http://www.numdam.org/item/PSMIR_1980___S3_169_0}
}
Bertin, J. Automorphismes des surfaces algébriques non complètes. Publications mathématiques et informatique de Rennes, no. S3 (1980), pp. 169-185. http://www.numdam.org/item/PSMIR_1980___S3_169_0/

[1] Gizatullin, Mh : Affine surfaces whichare quasi-homogeneous with respect to an algebraic group. Math. USSR. IZV. 5, 754, 769 (1971). | Zbl 0252.14006

[2] Itaka S. : Logarithmic forms on alGebraic varieties. J. Fac. Sc. Univ. Tokyo. 23, 525-544 (1977). | MR 429884 | Zbl 0342.14017

[3] Kambayashi-Miganishi : On flat fibrations by the affine line. Ill Math. Journal 22, 662-671 (1978). | MR 503968 | Zbl 0406.14012

[4] Potters : On almost homogénéous compact analytic surfaces. Inv. Math. 8, 244-266 (1969). | MR 259166 | Zbl 0205.25102

[5] Serre J.P. : Morphismes universels et variété d'Albanèse. Sem. C. Chevalley 1958-1959, I.H.P. (Paris). | Numdam | Zbl 0123.13903